# SDR 95ZZZX3044

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 310830101
- Condition: Mismanufactured
- Location: Ct Disk
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM STOCK AND FOUND THE RIVET SLOT WAS NOT MANUFACTURED PROPERLY.  RIVET CHAMFER ON LEADING EDGE NOT MACHINED.  PART RETURNED TO VENDOR.
